Browse Title Index


 
Issue Title
 
Vol 21, No 1 (2016) An outer measure on a commutative ring Abstract   PDF
Dariusz Dudzik, Marcin SkrzyƄski
 
Vol 14, No 2 (2012) Andrei Vladimirovich Roiter. To the 75th anniversary Abstract   PDF
Yu. Drozd, V. Kirichenko, S. Krugliak, M. Kleiner, V. Bondarenko, S. Ovsienko
 
Vol 5, No 3 (2006) Arithmetic properties of exceptional lattice paths Abstract   PDF
Wolfgang Rump
 
Vol 10, No 1 (2010) Associated prime ideals of weak \(\sigma\)-rigid rings and their extensions Abstract   PDF
V. K. Bhat
 
Vol 15, No 1 (2013) Associative words in the symmetric group of degree three Abstract   PDF
Ernest Plonka
 
Vol 29, No 2 (2020) Attached primes and annihilators of top local cohomology modules defined by a pair of ideals Abstract   PDF
S. Karimi, Sh. Payrovi
 
Vol 4, No 4 (2005) Automaton extensions of mappings on the set of words defined by finite Mealy automata Abstract   PDF
Miroslaw Osys
 
Vol 15, No 1 (2013) Automorphic equivalence of the representations of Lie algebras Abstract   PDF
I. Shestakov, A. Tsurkov
 
Vol 27, No 2 (2019) Automorphism groups of superextensions of finite monogenic semigroups Abstract   PDF
Taras O. Banakh, Volodymyr M. Gavrylkiv
 
Vol 13, No 1 (2012) Automorphism groups of tetravalent Cayley graphs on minimal non-abelian groups Abstract   PDF
Mohsen Ghasemi
 
Vol 9, No 2 (2010) Automorphisms of finitary incidence rings Abstract   PDF
Nikolay Khripchenko
 
Vol 2, No 4 (2003) Automorphisms of homogeneous symmetric groups and hierarchomorphisms of rooted trees Abstract   PDF
Yaroslav V. Lavrenyuk, Vitalii I. Sushchansky
 
Vol 6, No 2 (2007) Automorphisms of kaleidoscopical graphs Abstract   PDF
I. V. Protasov, K. D. Protasova
 
Vol 25, No 2 (2018) Automorphisms of the endomorphism semigroup of a free abelian diband Abstract   PDF
Yurii V. Zhuchok
 
Vol 25, No 2 (2018) Automorphisms of the endomorphism semigroup of a free abelian diband Abstract   PDF
Yurii V. Zhuchok
 
Vol 21, No 2 (2016) Automorphisms of the endomorphism semigroup of a free commutative \(g\)-dimonoid Abstract   PDF
Yurii V. Zhuchok
 
Vol 7, No 2 (2008) Baer semisimple modules and Baer rings Abstract   PDF
Xiaojiang Guo, K. P. Shum
 
Vol 8, No 2 (2009) Balleans of bounded geometry and G-spaces Abstract   PDF
Igor V. Protasov
 
Vol 7, No 2 (2008) Balleans of bounded geometry and G-spaces Abstract   PDF
Igor V. Protasov
 
Vol 6, No 2 (2007) Bandwidth reduction in rectangular grids Abstract   PDF
Titu Andreescu, Water Stromquist, Zoran Sunic
 
Vol 3, No 4 (2004) Basic semigroups: theory and applications Abstract   PDF
J. S. Ponizovskii
 
Vol 5, No 3 (2006) Bimodule problems and cell complexes Abstract   PDF
Vyacheslav Babych, Nataliya Golovashchuk
 
Vol 2, No 4 (2003) Binary coronas of balleans Abstract   PDF
I. V. Protasov
 
Vol 9, No 2 (2010) Biserial minor degenerations of matrix algebras over a field Abstract   PDF
Anna Wlodarska
 
Vol 1, No 1 (2002) Bounds for graphs of given girth and generalized polygons Abstract   PDF
Lakdere Benkherouf, Vasyl Ustimenko
 
76 - 100 of 795 Items << < 1 2 3 4 5 6 7 8 9 10 > >>